Publications

Titre : Higher order triangular finite elements with mass lumping for the wave equation.
Année : 2001
Type : article_acl
Auteurs : G. Cohen, P. Joly, J. Roberts, N. Tordjman
Résumé : In this article, we construct new higher order finite element spaces for the approximation of the two-dimensional (2D) wave equation. These elements lead to explicit methods after time discretization through the use of appropriate quadrature formulas which permit mass lumping. These formulas are constructed explicitly. Error estimates are provided for the corresponding semidiscrete problem. Finally, higher order finite difference time discretizations are proposed and various numerical results are shown.
Thèmes :
Référence : SIAM J. Numer. Anal. - vol. 38(6) (pp 2047-2078 )